Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A note on the geometric means of entire functions of several complex variables

Author: P. K. Kamthan
Journal: Trans. Amer. Math. Soc. 169 (1972), 503-508
MSC: Primary 32A15
MathSciNet review: 0508027
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f({z_1}, \cdots ,{z_n})$ be an entire function of $ n( \geqslant 2)$ complex variables. Recently Agarwal [Trans. Amer. Math. Soc. 151 (1970), 651-657] has obtained certain results involving geometric mean values of $ f$. In this paper we have constructed examples to contradict some of the results of Agarwal and have thereafter given improvements and modifications of his results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A15

Retrieve articles in all journals with MSC: 32A15

Additional Information

Keywords: Entire function, geometric means, order, Poisson formula for two variables, slowly changing function
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society